# SDR ASAA2024051252117

- Difficulty date: May 12, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5227904520451
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT OVER WING EMERGENCY EXIT DOOR, INTERNAL UPPER HORIZONTAL BEAM LOWER EDGE IS GOUGED 2EA SPOTS MARKED GROUNDED - YES. REMOVED DAMAGED BEAM, LOCATED, DRILLED (1EA) SERVICEABLE BEAM. INSTALLED (1EA) SERVICEABLE BEAM, AND REASSEMBLED DOOR ASSY, SEAL HANDLE ASSY, PERFORMED BOND CHECK, INSULATION, ALODINED, PRIMED, TOPCOATED, AND CIC'D ALL IAW AIRBUS A320-214 CMM 52-21-11-010-803-A01, 52-21-11 FIGURE 52-21-11-991-002-A01 (FLAG NOTE2), SRM 51-42-00, 51-42-11, 51-75-12, CML S-12, AND DWG#D52279002, F/H:35490.29, FC:11792, W/V:015 BEAM 7" FROM TOP OF HATCH DOOR
